Czechoslovak Mathematical Journal

, Volume 68, Issue 1, pp 277–291 | Cite as

On the maximal run-length function in the Lüroth expansion

  • Yu Sun
  • Jian Xu


We obtain a metrical property on the asymptotic behaviour of the maximal run-length function in the Lüroth expansion. We also determine the Hausdorff dimension of a class of exceptional sets of points whose maximal run-length function has sub-linear growth rate.


Lüroth expansion run-length function Hausdorff dimension 

MSC 2010

11K55 28A80 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    K. Dajani, C. Kraaikamp: Ergodic Theory of Numbers. Carus Mathematical Monographs 29, Mathematical Association of America, Washington, 2002.Google Scholar
  2. [2]
    P. Erdős, A.Rényi: On a new law of large numbers. J. Anal. Math. 23 (1970), 103–111.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    K. Falconer: Fractal Geometry: Mathematical Foundations and Applications, Wiley & Sons, Chichester, 1990.zbMATHGoogle Scholar
  4. [4]
    J. Galambos: Representations of Real Numbers by Infinite Series. Lecture Notes inMathematics 502, Springer, Berlin, 1976.Google Scholar
  5. [5]
    J. E. Hutchinson: Fractals and self-similarity. Indiana Univ. Math. J. 30 (1981), 713–747.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    M. Kesseböhmer, S. Munday, B. O. Stratmann: Infinite Ergodic Theory of Numbers. De Gruyter Graduate, De Gruyter, Berlin, 2016.Google Scholar
  7. [7]
    J. Li, M. Wu: On exceptional sets in Erdős-Rényi limit theorem. J. Math. Anal. Appl. 436 (2016), 355–365.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    J. Li, M. Wu: On exceptional sets in Erdős-Rényi limit theorem revisited. Monatsh. Math. 182 (2017), 865–875.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J. Lüroth: Über eine eindeutige Entwickelung von Zahlen in eine unendliche Reihe.Math. Ann. 21 (1883), 411–423. (In German.)Google Scholar
  10. [10]
    J.-H. Ma, S.-Y. Wen, Z.-Y. Wen: Egoroff’s theorem and maximal run length. Monatsh. Math. 151 (2007), 287–292.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    P. A. P. Moran: Additive functions of intervals and Hausdorff measure. Proc. Camb. Philos. Soc. 42 (1946), 15–23.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    P. Révész: Random Walk in Random and Non-random Environments, World Scientific, Hackensack, 2005.CrossRefzbMATHGoogle Scholar
  13. [13]
    Y. Sun, J. Xu: A remark on exceptional sets in Erdős-Rényi limit theorem. Monatsh. Math. 184 (2017), 291–296.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    B. W. Wang, J. Wu: On the maximal run-length function in continued fractions. Annales Univ. Sci. Budapest., Sect. Comp. 34 (2011), 247–268.Google Scholar
  15. [15]
    R. Zou: Hausdorff dimension of the maximal run-length in dyadic expansion. Czech. Math. J. 61 (2011), 881–888.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.Faculty of Science, Jiangsu UniversityZhenjiang, JiangsuP. R. China
  2. 2.School of Mathematics and Statistics, Huazhong University of Science and TechnologyWuhan, HubeiChina

Personalised recommendations